# SDR AALA2020012979010

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 39,694 hours, 14,206 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN 1R DOOR PRESSURE LOW. MAINTENANCE SERVICED 1R DOOR TO PROPER PRESSURE IAW AMM 52-10-00.
